Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2947
Title: System of intuitionistic fuzzy differential equations with intuitionistic fuzzy initial values
Authors: Akın, Ömer
Bayeğ, Selami
5047
Keywords: Intuitionistic fuzzy sets
Strongly generalized Hukuhara differentiability
Intuitionistic fuzzy initial value problems
Intuitionistic Zadeh's extension principle
Issue Date: 2018
Publisher: Biophysics and Biomedical Engineering of the Bulgarian Academy of Sciences
Source: Akin, O., & Bayeg, S. (2018). System of intuitionistic fuzzy differential equations with intuitionistic fuzzy initial values. Notes on Intuitionistic Fuzzy Sets, 24(4), 141-171.
Abstract: In this paper, we have studied the system of differential equations with intuitionistic fuzzy initial values under the interpretation of (i,ii)-GH differentiability concepts and Zadeh's extension principle interpretation. And we have given some numerical examples.
URI: http://ifigenia.org/wiki/Issue:System_of_intuitionistic_fuzzy_differential_equations_with_intuitionistic_fuzzy_initial_values
https://hdl.handle.net/20.500.11851/2947
ISSN: 1310-4926
Appears in Collections:Matematik Bölümü / Department of Mathematics

Show full item record

CORE Recommender

Page view(s)

24
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.